MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; STENT, ILIAC

W. L. GORE & ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; STENT, ILIAC
Model Number BXA075902A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 07/10/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented with a thoracoabdominal aortic aneurysm (taaa) class iv that was successfully treated with a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) and seven gore viabahn® vbx balloon expandable endoprostheses that were used as side branch components on (b)(6) 2019.It was stated that two vbx devices were implanted in the left renal artery.On (b)(6) 2020, an occlusion of the left renal artery was identified and successfully treated with lytic therapy on (b)(6) 2020.The patient tolerated the procedure.

Brand Name
GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10410668
Report Number2017233-2020-01132
Device Sequence Number11485193
Product Code NIO
UDI-Device Identifier00733132637294
UDI-Public00733132637294
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/19/2022
Device Model NumberBXA075902A
Device Catalogue NumberBXA075902A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2020
Initial Report FDA Received Date08/14/2020
Patient Sequence Number1
Patient Age59 YR
Patient Weight123